Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is 12 hours a good enough time to start suboxone after my last dose?

Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel
Tue, 29 Jan 2019
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,  
Treatment/Therapy
General & Family Physician 's  Response
Hello,

You can safely restart Syboxone. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Wishing all the best.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is there anything that helps suboxone withdrawls? I have no desire for drugs. I wasn t mentally addicted to oxycodone. The physical withdrawls were...

Recent questions on  Morphinans

doctor1 MD

i unfortunately recently relapsed and shot up oxycontin in my forearm. ever since there has been a small hard lump that looks like a ball. am i...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... I have severe perineum pain from turp surgery 4yrs ago. Ican not...

doctor1 MD

I am a diabetic and have had three heart attacks and lost my left leg three years ago and my right three months ago. we recently moved and I cannot...

doctor1 MD

i took 4 mg of dilaudid 2 nights in a row and was asked to drop a urine drug test 13 hours after last dose. Will it show up I am also on Durgesic...

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am...

doctor1 MD

Hi, I have a confidential question and need help to understand what I am taking; Can you help Are you there?? I have a family and need to take the...

doctor1 MD

I was just checking to see if a side effect of this medication could cause me to cough a lot at night.The doctor prescribed it for me to help with...